COMPOSITION


SALTS : Paracetamol(650mg) Paracetamol

Crocin 650 MG - 26.93

(Glaxo SmithKline Pharmaceuticals Ltd)

TYPICAL USAGE:

Paracetamol is used to treat mild to moderate pain (from headaches, menstrual periods, toothaches, backaches, osteoarthritis, or cold/flu aches and pains) and to reduce fever. Paracetamol is contained in many combination medicines. If you use certain products together you may accidentally use too much paracetamol.

SIDE EFFECTS:

Common paracetamol side effects may include low fever with nausea, stomach pain, and loss of appetite dark urine, clay-coloured stools or jaundice (yellowing of the skin or eyes).

DRUG INTERACTION:

  • Paracetamol+prilocaine- Talk to your doctor before using prilocaine together with paracetamol. Prilocaine can cause a condition called methemoglobinemia that reduces the oxygen-carrying capacity of the blood to different organs, and combining the medication with acetaminophen may increase the risk. Infants and patients with certain conditions such as glucose-6-phosphate dehydrogenase deficiency or anaemia are more likely to develop this condition.
  • Paracetamol+leflunomide- Leflunomide may cause liver problems, and using it with other medications that can also affect the liver such as paracetamol may increase that risk. Because leflunomide can stay in your blood for a prolonged period after the last dose, interactions with other drugs may occur for some time even after you have stopped taking it. You should avoid or limit the use of alcohol while being treated with these medications.
  • Paracetamol+mipomersen- Mipomersen may cause liver problems, and using it with other medications that can also affect the liver such as paracetamol may increase that risk. You should avoid or limit the use of alcohol to no more than one drink per day while being treated with these medications.
  • Paracetamol+teriflunomide- Teriflunomide may cause liver problems, and using it with other medications that can also affect the liver such as paracetamol may increase that risk. Because teriflunomide can stay in your blood for a prolonged period after the last dose, interactions with other drugs may occur for some time even after you have stopped taking it. You should avoid or limit the use of alcohol while being treated with these medications.

MECHANISM OF ACTION:

Paracetamol belongs to class of medications called analgesics (painkiller) and antipyretics (fever reducing). Paracetamol reduces pain by increasing the pain threshold. It reduces fever by acting on the temperature-regulating region of brain, resulting in increased blood flow across the skin, sweating and heat loss.

Pregnancy Category:  C

Substitute Medicines Calpol 650 MG (Glaxo SmithKline Pharmaceuticals Ltd) Dolo 650 MG (Micro Labs Ltd) P 650 MG (Apex Laboratories Pvt Ltd) Sumo L ER 650 MG (Alkem Laboratories Ltd) Pyrigesic 650 MG (East India Pharmaceutical Works Ltd) Febrinil 650 MG (Maneesh Pharmaceuticals Ltd) Paracip 650 MG (Cipla Limited) Medomol 650 Mg (Medo Pharma) Malidens 650 MG (Abbott India Ltd) Lanol 650 MG ER (Hetero Drugs Ltd) Pacimol 650 MG (IPCA Laboratories Ltd) Macfast 650 MG (Macleods Pharmaceuticals Pvt Ltd.) Fepanil 650 MG (Veritaz Healthcare Ltd) Febrex 650 MG (Indoco Remedies Ltd) Xykaa Rapid 650 MG (Troikaa Pharmaceuticals Ltd) Nu 650 MG (Delvin Formulations Pvt Ltd) Lotemp 650 MG (Raptakos Brett & Co Ltd) Tyfy 650 MG (Vanguard Therapeutics Pvt Ltd) Biopyrin 650 MG (Biochem Pharmaceutical Industries) Aceto 650 MG (Shield Health Care Pvt Ltd) PCM 650 MG (Intas Pharmaceuticals Ltd) Algina 650 MG (Geno Pharmaceuticals Ltd) Kelvin 650 MG (Leben Laboratories Pvt Ltd) Arden 650 MG (Adonis Laboratories Pvt Ltd) Tynelol 650 MG (Mercury Healthcare Pvt Ltd) Opara Semi 650 MG (Wallace Pharmaceuticals Pvt Ltd) Dispar 650 MG (Rekvina Laboratories Ltd) Oromol 650 MG (Embiotic Laboratories Pvt Ltd) Oromol Pead 650 MG (Embiotic Laboratories Pvt Ltd) Parawel 650 MG (Med Manor Organics Pvt Ltd) Pyremol 650 MG (Alembic Pharmaceuticals Ltd) Glenpar 650 MG (Glenmark Pharmaceuticals Ltd) Paraldim 650 MG (Fourrts India Laboratories Pvt Ltd) Temptal 650 MG (Litaka Pharmaceuticals Ltd) Talmin 650 MG (Unimarck Healthcare Ltd) Welset 650 MG (Sun Pharmaceutical Industries Ltd) PUC 650 MG (Alkem Laboratories Ltd) Metaplus 650 MG (Themis Medicare Ltd) Nohype 650 MG (Bio Vitamins) Felok 650 MG (Aurz Pharmaceuticals Pvt Ltd) Tynol 650 MG (Gujarat Terce Laboratories Ltd) Pedmol 650 MG (Pharm Products Pvt Ltd) Cepal 650 MG (Caplet India Pvt Ltd) Cropara 650 MG (Menarini India Pvt Ltd) Paragis 650 MG (Aigis Biotec) Cofamol 650 MG (Adcock Ingram Healthcare Pvt Ltd) Pyrakem 650 MG (Alkem Laboratories Ltd) Fever X 650 MG (Morepen Laboratories Ltd) Doliprane 650 MG (Abbott India Ltd) Merimol DT 650 MG (Wockhardt Ltd) Para Para 650 MG (Perk Pharmaceuticals Ltd) Optimol 650 MG (Mac Millon Pharmaceuticals Pvt Ltd) Optimol 650 MG (Mac Millon Pharmaceuticals Pvt Ltd) Pyrin 650 MG (Rekvina Laboratories Ltd) Admol 650 MG (Ethicare Pharma) Fego 650 MG (Unicure Remedies Pvt Ltd) K Par 650 MG (Kineses Laboratories) Tyfimol 650 MG (Pegasus Farmaco India Pvt Ltd) Pyricool 650 MG (Alkem Laboratories Ltd) Pyrit 650 MG (Tas Med India Pvt Ltd) Parexia 650 MG (Heal India Laboratories) Pmson ER 650 MG (Unison Pharmaceuticals Pvt Ltd) Pmson 650 MG (Unison Pharmaceuticals Pvt Ltd) Taurpol 650 MG (Taurus Laboratories Pvt Ltd) Ceta 650 MG (Medoz Pharmaceutical Pvt. Ltd) Zimol 650 MG (John Biotech Pvt Ltd) Flumol 650 MG (Elder Pharmaceuticals Ltd) Cipmol 650 MG (Cipla Limited) Anglopar 650 MG (Anglo-French Drugs & Industries Ltd) AC 650 MG (Hippo Labs Pvt Ltd) Lupipara 650 MG (Lupin Ltd) Xyfix Rapid 650 MG (Troikaa Pharmaceuticals Ltd) Cetamol 650 MG (Indica Laboratories Pvt Ltd) Paratop 650 MG (Dial Pharmaceuticals Pvt Ltd) Paracure 650 MG (Dr Cure Pharmaceuticals India Pvt Ltd) Temfix 650 MG (Novartis India Ltd) Sigmol 650 MG (Signova Pharma Pvt Ltd) Cetafen 650 MG (Bennet Pharmaceuticals Limited) Infemol 650 MG (Embiotic Laboratories Pvt Ltd) Primol 650 MG (Altius Life Sciences) Pyrexon 650 MG (Wockhardt Ltd) Babymol 650 MG (Swiss Pharma Pvt Ltd) Lekadol 650 MG (Organic Laboratories) Parapil 650 MG (Psychotropics India Ltd) Pera Plus 650 MG (Que Pharma Pvt Ltd) Parabig 650 MG (Winsome Laboratories Pvt Ltd) T Norm 650 MG (John Biotech Pvt Ltd) Almol 650 MG (S V Biovac Pharmaceuticals Pvt Ltd) Alice 650 MG (Ind Swift Laboratories Ltd) Pamol 650 MG (Moxy Laboratories Pvt Ltd) Auxipar 650 MG (Genecia Healthcare) Paciwel 650 MG (Wellsa Pharmaceuticals Pvt Ltd) Acetam 650 MG (Monokem Labs) Auxipar 650 MG (Genecia Healthcare) Paracetamol 650 MG (Jan Aushadhi) Essmol 650 MG (Sresan Pharmaceuticals) Pyrodip 650 MG (Fervent Life Sciences Pvt Ltd) Realifast 650 MG (Regardia Pharmaceuticals) Parawin 650 MG (Knoll Pharmaceuticals Ltd) Nofemol 650 MG (Esmatrix Life Sciences Pvt Ltd)